# SDR REXA2022012300154

- Difficulty date: January 22, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 20,865 hours, 15,523 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: LE670396471
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY DOOR LOWER PLATE IS DAMAGED. REPLACED FWD BAGGAGE BAY DOOR LOWER PLATE IAW CRJ 900 SRM 51-41-02-001-001-A01. INSTALLED DOME-NUT ON LOWER PLATE IAW CRJ900 SRM 51-42-06-001-001-A01. LOCATED AND DRILLED NEW BAGGAGE BAY DOOR PLATE IAW CRJ 900 51-40-11-001-001-A01.
